# SDR REXA2024120201519

- Difficulty date: October 6, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: MM67035502006
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CROSSBEAM CHAFED/CUT FROM COUNTER BALANCE CABLES. REPAIREDD AFT CARGO DOOR CROSSBEAM IAW ENDEAVOR AIR EA CRJ753-17469 REV. IR DATED 11/8/2024.
